# SDR SWIA972652

- Difficulty date: June 24, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N496SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 610 hours, 526 cycles
- Engine: Ge CF34*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

''ANTI ICE DUCT'' MESSAGE INTERMITTANT IN FLIGHT. QRH PROCEDURE COMPLIED WITH. REMOVED PANELS, RAN ENGINES TO CHECK LEFT FUSELAGE DUCTING. NO LEAKS FOUND.  INSPECTED SENSORS WITH NO PROBLEMS FOUND.  REINSTALLED PANELS.   REMOVED AND REPLACED LEFT BLEED AIR CONTROL UNIT WITH SERVICEABLE UNIT IAW 36-21-10 FOR TROUBLESHOOTING.  BLEED AIR CONTROL INDICATING OPS CHECK GOOD.  PN ON 20-035008-067 SN ON A0322 SN OFF A1542.
